Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Faint cramps before period,nausea and bloated stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello doctor, I am a 19 year old sophomore in college and just recently I have been noticing that I have a few symptoms that are listed for ovarian cancer. I have very faint cramps that feel like the ones before my cycle that are almost daily, I have been feeling slightly nauseas , my stomach is so bloated that it looks as if I am around 2 months pregnant, and I have noticed an increase in urination. Im so scared and I have no idea what to do. No one in my family has ever had cancer but im sure that does not mean I couldn't be the first.
User :   what should i do?
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status,
User :   19, Female, student, single
User :   i only have 5 minuted doctor to speak with you...could this be ovarian cancer?
User :   (minutes)
Doctor :   ovarian cancer at this age is very uncommon
User :   ok so should i get checked just in case?
Doctor :   you can have a check with gynecologits
Doctor :   you need to take an scan immediately to find out what it i
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor